Indiana, 2016Hail and Damaging Winds in Indiana, August 28, 2016
August 28, 2016 · NWS IWX · 20 events in 5 counties and zones
A cold front swept into the region with marginal shear, but strong instability to allow for the development of strong to locally severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front swept into the region with marginal shear, but strong instability to allow for the development of strong to locally severe thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 28, 12:43 PM EST, 37 minutes earlier.
Area forecast discussion, Aug 28, 12:43 PM EST, 37 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
143 PM EDT SUN AUG 28 2016
.SYNOPSIS...
Issued at 318 AM EDT Sun Aug 28 2016
Scattered showers and thunderstorms can be expected through early
evening before diminishing. A few storms may produce some gusty
winds and localized heavy rainfall. High pressure will build into
the Great Lakes behind the front providing dry weather tonight
through Tuesday. Highs today will be in the middle to upper 80s,
except a little cooler than that near Lake Michigan. Lows tonight
will be in the lower to middle 60s. Highs on Monday will reach
back into the mid 80s.
&&
.SHORT TERM...(This Evening through Monday)
Issued at 139 PM EDT Sun Aug 28 2016
Upper level wave skirting northern tier of CONUS into southeast
Ontario late this afternoon will result in stalling of pooled low
level moisture axis across the area. A weak sheared upper vort
trailing across across the southern Great Lakes associated with
mid/upper level jet will provide some weak mid/upper forcing through
late this afternoon. Weak to moderate instability should combine
with this weak forcing for scattered afternoon/early evening showers
and thunderstorms across central/southern portions of the forecast
area. Severe weather is currently not expected although cannot
completely rule out any stronger cells producing short-lived 30 to
40 mph wind gusts late afternoon. With relatively slow storm motion
and showers training over same location along broad confluence
zones, some very localized heavy downpours are possible through late
afternoon. Isolated-scattered shower/storm potential should diminish
after 00Z. Have received a few reports of funnel clouds across
southeast lower Michigan in DTX forecast area, and while not
expecting significant severe weather at this time, will continue to
monitor over next few hours. Quiet weather expected for the
remainder of the night with persistence of low level ridging and
light flow. An overall similar setup late tonight/early Monday
morning should allow for some patchy fog formation once again for
rural and low lying areas.
A short wave tracking through base of larger scale eastern Canadian
trough early Monday should allow for more substantial low level dry
air advection to work across northeast Indiana/northwest Ohio on
Monday with best lingering low level moisture likely situated across
west central and northwest Indiana. Any substantial forcing will
likely be hard to come by on Monday however, with only possibility
of note are weak waves lifting northward from cut-off upper trough
across the Four Corners region. Cannot completely rule out an
afternoon isolated storm across the far west/southwest Monday, but
chances appear quite low at this time. Warm conditions to continue
into Monday with highs similar to that of today.
&&
.LONG TERM...(Monday Night through Sunday)
Issued at 139 PM EDT Sun Aug 28 2016
A quiet period shaping up for the beginning of the long term period.
Low level ridge axis will remain anchored across the Great
Lakes/Ohio Valley. The next feature of interest will be the next
southern Canadian trough progressing through mean upper ridge across
south central Canada. This will eventually allow cold frontal
boundary to drop across the southern Great Lakes late Tuesday night
or Wednesday. Blocking anticyclone will contribute to some moisture
availability question with little opportunity for significant
moisture transport into the area in advance of the front.
Frontogenetic flow should result in some pooled moisture along and
just in advance of this boundary that should support scattered
shower/storms late Tuesday night/Wednesday. Severe weather potential
looks on the low side as shear profiles should remain marginal and
more robust shear profiles well divorced to the north across
Upper Great Lakes. At least a brief shot of cooler air appears to
be in store behind this front for the end of the week with highs
in the mid 70s for Thursday/Friday before moderating back into the
lower 80s for Days 7-8 as low level thermal troughing shifts off
to east/moderates. Medium range models suggest this warming trend
should continue behind this forecast period as longwave troughing
becomes established across western CONUS.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 121 PM EDT Sun Aug 28 2016
frontal boundary and midlevel trof will be the focus for
convection for the next 3 to 6 hours. this is on the northern
gradient of moisture and axis of instability from KADG-KANQ-KASW
with another axis of instability extending from KHAI-KSBN-KIKK.
With the boundary layer flow from the south and mid-level flow
from the southwest expect this line to remain nearly stationary
for the next few hours. 0-3km shear continues to favor weak
rotation in these showers and cannot rule out funnel clouds.
Given the wind flow...expect to see pronounced outflow boundaries
developing from the line of showers and this would favor
development along the southern and southwestern portion of the
line. Combined with a weak shortwave ejecting from central
Illinois early evening/tonight expect to see additional convective
development to the south of the forecast area overnight.
&&
.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Lewis
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 28, 3:54 AM EST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
454 AM EDT SUN AUG 28 2016
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-290900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
454 AM EDT SUN AUG 28 2016 /354 AM CDT SUN AUG 28 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS. SEVERE WEATHER IS NOT
EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. SEVERE
STORMS ARE NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-290900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
454 AM EDT SUN AUG 28 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING. GALE FORCE
WIND GUSTS COULD ACCOMPANY THE STORMS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Aug 28, 12:25 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 PM EDT SUN AUG 28 2016
OHZ001-002-281845-
FULTON-WILLIAMS-
125 PM EDT SUN AUG 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN FULTON AND
NORTHERN WILLIAMS COUNTIES...
AT 123 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF MORENCI TO NEAR
EDON. MOVEMENT WAS EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
SOME HEAVY RAINFALL THAT MAY LEAD TO LOCALIZED FLOODING.
THIS LINE OF SHOWERS AND THUNDERSTORMS HAS PRODUCED FUNNEL CLOUDS
ACROSS SOUTHEAST LOWER MICHIGAN IN THE PAST HOUR. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THESE STORMS FOR FURTHER INTENSIFICATION.
LOCATIONS IMPACTED INCLUDE...
MONTPELIER...MORENCI...WEST UNITY...FAYETTE...HOLIDAY CITY...
WEST JEFFERSON...METAMORA...LYONS...DENSON...MUNSON...KUNKLE...
ALVORDTON...OAKSHADE...SEWARD AND ZONE.
THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 7 AND 27.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4154 8445 4158 8478 4171 8442 4172 8388
TIME...MOT...LOC 1723Z 276DEG 10KT 4177 8410 4158 8469
MARSILI
Special weather statement, Aug 28, 12:52 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
152 PM EDT SUN AUG 28 2016
OHZ002-005-281815-
HENRY-FULTON-
152 PM EDT SUN AUG 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HENRY AND
FULTON COUNTIES...
AT 151 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PETERSBURG TO 6 MILES NORTHWEST OF DELTA
TO NEAR WEST UNITY. MOVEMENT WAS SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS. HEAVY RAINFALL IS ALSO EXPECTED THAT MAY LEAD TO LOCALIZED
FLOODING. IN ADDITION...FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS
LINE OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST LOWER MICHIGAN.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THESE SHOWERS
AND THUNDERSTORMS AS THEY MOVE SOUTHEAST ACROSS NORTHWEST OHIO.
LOCATIONS IMPACTED INCLUDE...
NAPOLEON...WAUSEON...ARCHBOLD...SWANTON...DELTA...LIBERTY CENTER...
METAMORA...LYONS...OAKSHADE...GERALD...BRAILEY...WINAMEG...ELMIRA...
SEWARD...PETTISVILLE...RIDGEVILLE CORNERS...TEDROW...
OTTOKEE AND ASSUMPTION.
THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 24 AND 48.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4150 8388 4137 8423 4143 8423 4143 8428
4160 8437 4172 8410 4172 8388
TIME...MOT...LOC 1751Z 331DEG 9KT 4188 8373 4166 8406 4156 8438
MARSILIThunderstorm Wind, Elkhart
- When
- August 28, 1:20 PM EST to 1:21 PM EST
- Where
- Elkhart County, 1.24 mi SW of Dunlap
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.640, -85.940
An isolated area of damage to multiple trees was reported in the area of the 24000 block of County Road 20/Mishawaka Road. Some of the tree tops were snapped with one tree uprooted.
Thunderstorm Wind, Elkhart
- When
- August 28, 1:20 PM EST to 1:21 PM EST
- Where
- Elkhart County, 2.14 mi SSW of (Ekm)elkhart Muni Ar
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.690, -86.010
Trained spotters reported numerous large tree limbs down at a residence. One tree snapped and landed onto a parked vehicle. The vehicle was not occupied.
Hail, White
- When
- August 28, 3:15 PM EST to 3:16 PM EST
- Where
- White County, 1.38 mi S of Buffalo
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.860, -86.730
Emergency management officials reported quarter sized hail on County Road 700 N, just west of County Road 800 E.
Hail, Cass
- When
- August 28, 4:13 PM EST to 4:14 PM EST
- Where
- Cass County, 0.69 mi N of Dunkirk
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.760, -86.400
Thunderstorm Wind, Cass
- When
- August 28, 4:15 PM EST to 4:16 PM EST
- Where
- Cass County, 0.69 mi N of Logansport Muni Arpt
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.730, -86.380
Emergency management officials reported multiple trees, several that were snapped, and fences down. A large sign was blown down on US 24 across the west bound lanes.
Hail, Cass
- When
- August 28, 4:20 PM EST to 4:21 PM EST
- Where
- Cass County, 0.52 mi W of Logansport
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.750, -86.360
Thunderstorm Wind, Cass
- When
- August 28, 4:20 PM EST to 4:21 PM EST
- Where
- Cass County, 1.05 mi E of Logansport
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.750, -86.330
Trees and tree limbs were blown down in the vicinity of the high school in Logansport.
Thunderstorm Wind, Cass
- When
- August 28, 4:52 PM EST to 4:53 PM EST
- Where
- Cass County, 0.69 mi S of Onward
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.690, -86.200
Emergency management officials reported trees down, roughly six to twelve inches in diameter, in Onward.
Thunderstorm Wind, Miami
- When
- August 28, 5:05 PM EST to 5:06 PM EST
- Where
- Miami County, 0.69 mi S of Bunker Hill
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.660, -86.100
Emergency management officials reported a 10 inch tree down at the intersection of Main Street and Elm Street.
Hail, Miami
- When
- August 28, 5:07 PM EST to 5:08 PM EST
- Where
- Miami County, 0.69 mi S of Bunker Hill
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.660, -86.100
Hail, Miami
- When
- August 28, 5:29 PM EST to 5:30 PM EST
- Where
- Miami County, 0.52 mi W of Santa Fe
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.650, -85.990
Thunderstorm Wind, Miami
- When
- August 28, 5:29 PM EST to 5:30 PM EST
- Where
- Miami County, 0.52 mi W of Santa Fe
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.650, -85.990
Emergency management officials reported several trees down, including one onto a vacant residence.
Thunderstorm Wind, Grant
- When
- August 28, 5:50 PM EST to 5:51 PM EST
- Where
- Grant County, 1.05 mi E of Shady Hills
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.570, -85.650
Emergency management officials reported a power pole down on Sherman Street. Other reports of trees and power lines down were received across the county.
Thunderstorm Wind, Grant
- When
- August 28, 5:50 PM EST to 5:51 PM EST
- Where
- Grant County, 1.05 mi W of Sweetsers
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.570, -85.790
A trained spotter estimated wind gusts to 58 mph at the intersection of County Road 600 W and State Route 18.
Hail, Grant
- When
- August 28, 5:55 PM EST to 5:56 PM EST
- Where
- Grant County, 1.74 mi SW of Shady Hills
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.550, -85.690
Hail, Grant
- When
- August 28, 6:03 PM EST to 6:04 PM EST
- Where
- Grant County, 1.38 mi N of Home Corner
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.540, -85.650
Hail, Grant
- When
- August 28, 6:05 PM EST to 6:06 PM EST
- Where
- Grant County, 3.74 mi E of Gas City
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.490, -85.550
Thunderstorm Wind, Grant
- When
- August 28, 6:08 PM EST to 6:09 PM EST
- Where
- Grant County, Jonesboro
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.480, -85.630
Law enforcement officials reported trees blown down onto power lines.
Thunderstorm Wind, Grant
- When
- August 28, 6:20 PM EST to 6:21 PM EST
- Where
- Grant County, 0.87 mi NW of Fowlerton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.430, -85.580
Power lines were reported down onto County Road 500 E.
Thunderstorm Wind, Grant
- When
- August 28, 6:26 PM EST to 6:27 PM EST
- Where
- Grant County, 0.53 mi E of Fowlerton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.420, -85.560
A trained spotter reported a tree was blown down along County Road S 600 E near County Road 975 S.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Texas, August 28, 20161 death · 1 event
- Flash Flooding and Hail in Ohio, August 28, 2016$4.0 million · 1 in hail · 29 events
- Flash Flooding and Flooding in Pennsylvania, August 28 to 29, 2016$5.5 million · 1 in hail · 22 events
- Tornadoes and Flash Flooding in Minnesota, August 28 to 29, 2016$62,000 · EF2 · 17 events
- Flash Flooding and Flooding in Nebraska, August 28 to 30, 2016$2.0 million · 14 events
- Hail and Damaging Winds in Ohio, August 28, 2016$277,000 · 51 kt wind · 10 events
- Hail and Damaging Winds in Minnesota, August 28, 2016$250,000 · 1 in hail · 3 events
- Flash Flooding and Hail in Indiana, August 28 to 29, 2016$74,000 · 1 in hail · 7 events
- Flash Flooding and Damaging Wind in Kentucky, August 28, 2016$54,000 · 50 kt wind · 7 events
- Flash Flooding and Lightning Strike in Illinois, August 28, 2016$47,000 · 6 events
- Flash Flooding in Iowa, August 28 to 29, 2016$50,000 · 2 events
- Damaging Winds in Vermont, August 28, 2016$37,000 · 50 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 659033, 659034, 659026, 659027, 659035, 659028, 659036, 659037, 659038, 659029, 659030, 659039, 659041, 659044, 659031, 659032, 659046, 659042, 659043, 659045.